# SDR USAA920080307

- Difficulty date: January 19, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - NR 6060828, RIGHT WING OUTBOARD MIDFLAP RIB CRACKED, WBL 387.06.  REPLACED RIGHT WING OUTBOARD MIDFLAP RIB IAW B737 SRM 51-40-02.
